# SDR SWIA200819542

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 13,136 hours, 10,049 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3951 - RECEIVED A "GEAR DISAGREE" MESSAGE WHILE EXTENDING GEAR.  CYCLED GEAR HANDLE AND GEAR OPERATED NORMALLY.  REPLACED LEFT GEAR SIDE STAY ACTUATOR PER AMM 32-32-01.  OPS AND LEAK CHECK GOOD, P/N OFF 17008-115, S/N OFF 01774.
